# SDR YENA20150531148

- Difficulty date: May 31, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N179JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000006
- Aircraft time: 25,842 hours, 16,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frames 19-21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND LT DOOR SIL CORRODED FRAMES 19-21; LBL 44"-LBL 49".  REMOVED CORROSION, MAX MATERIAL LOSS IS L=3.5, W= 4, H= 0.002.  LOCATION IS 2" AFT OF FRAME 19, LBL 45-49", REF SRM 51-10-03, 51-12-01.  TREATED, PRIMED AND TOP COATED REF. SRM 51-23-04; 51-23-05; 51-23-06.
